SciELO - Scientific Electronic Library Online

 
vol.43 issue2Neurobiological mechanisms of Alzheimer's diseaseCapgras syndrome in Alzheimer's disease: Two cases author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista chilena de neuro-psiquiatría

On-line version ISSN 0717-9227

Abstract

SINNING O., Mariana; MIRANDA C., Marcelo  and  CONTRERAS S., Andrea. Trazodone and Veralapride-induced movement disorders: case reports. Rev. chil. neuro-psiquiatr. [online]. 2005, vol.43, n.2, pp.133-136. ISSN 0717-9227.  http://dx.doi.org/10.4067/S0717-92272005000200006.

We report the occurrence of abnormal movements induced by two drugs of common use in middle-aged patients: trazodone and veralipride. The first patient developed a akinetic-rigid syndrome after 1 week of using trazodone; the parkinsonism subsided completely a few weeks after drug withdrawal. The second patient presented with a tardive dystonia involved lower limbs, abdominal wall and face after two months of taking veralipride, the movements also gradually disappeared after stopping veralipride. Our report emphasizes the need for more awareness by clinicians of these secondary effects which can severely affect patients

Keywords : trazodone; veralipride; extrapyramidal reactions; tardive dystonia.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License